# SDR USAA2014050900022

- Difficulty date: May 2, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 64,411 hours, 24,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 146N524661
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, LEVEL 2 GALVANIC CORROSION ON CABIN FLOOR SUPPORT CLIP BETWEEN BS 1674 TO BS 1680, LBL 53.  REPLACED CABIN FLOOR SUPPORT CLIP BETWEEN BS 1674 TO BS 1680, LBL 53 IAW SRM 51-40-02.
